On some summability factors of infinite series
W. T. Sulaiman
Proc. Amer. Math. Soc. 115 (1992), 313-317
Primary 40G99; Secondary 40A05
Full-text PDF Free Access
Similar Articles |
Abstract: A new theorem concerning some summability factors of infinite series is proved. Other results, some of them known, are also deduced.
Bor, On two summability methods, Math. Proc. Cambridge Philos.
Soc. 97 (1985), no. 1, 147–149. MR 764503
Bor, A note on two summability
methods, Proc. Amer. Math. Soc.
98 (1986), no. 1,
848880 (87i:40007), http://dx.doi.org/10.1090/S0002-9939-1986-0848880-2
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1992 American Mathematical Society